# SDR REXA2020010727038

- Difficulty date: December 27, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 28,164 hours, 19,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Location: Bs 310-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR HIDDEN DAMAGE: AFTER REMOVE INSULATION ON MAIN AVIONICS COMPARTMENT, CORROSION ON INTERCOSTAL AT STGR 20R BTW FS310/364 WAS FOUND IN REF EO: R25120 (SM)[E/E].                                                
"SUMMARY: CORROSION LEVEL 2, INTERCOSTALS AT STGR 20R BTW FS310/364 WERE REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND CRJ-900 SRM 51-42-21-001-001-A01.
